Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 11, NWS Tulsa, OK

March 23, 20164 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 23, 2016, 7:27 PM CDT for 4 counties in Oklahoma. It was in force for 48 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 23, 2016, 7:27 PM CDT (00:27 UTC)
Expired
Mar 23, 2016, 8:15 PM CDT
In force
48 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cherokee County, OK, McIntosh County, OK, Muskogee County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 45 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 23, 7:33 PM CDTHAIL 12 Ne Boynton, OK
Mar 23, 7:53 PM CDTHAIL 1.251 E Jamesville, OK
Mar 23, 7:54 PM CDTHAIL 1.52 N Wagoner, OKSILVER DOLLAR SIZE HAIL AT WHITE HORN COVE, NORTH OF WAGONER
Mar 23, 7:57 PM CDTHAIL 1.755 N Boynton, OKNORTH OF BOYNTON ON HWY 62

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 5:37 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.5 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 243 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
243 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1307 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

137 
WUUS54 KTSA 240027
SVRTSA
OKC021-091-101-145-240115-
/O.NEW.KTSA.SV.W.0011.160324T0027Z-160324T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
727 PM CDT WED MAR 23 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL MCINTOSH COUNTY IN SOUTHEASTERN OKLAHOMA...
  NORTHWESTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHEASTERN WAGONER COUNTY IN NORTHEASTERN OKLAHOMA...
  NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 815 PM CDT

* AT 727 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
  OF COUNCIL HILL...MOVING NORTHEAST AT 70 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  MUSKOGEE...                       WAGONER...
  FORT GIBSON...                    OKAY...
  HULBERT...                        PORTER...
  OKTAHA...                         TAFT...
  BOYNTON...                        COUNCIL HILL...
  TULLAHASSEE...                    SEQUOYAH STATE PARK...
  WAINWRIGHT...                     SUMMIT...
  JAMESVILLE...                     LOST CITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3590 9504 3547 9558 3556 9571 3564 9571
      3607 9545 3607 9513
TIME...MOT...LOC 0027Z 218DEG 65KT 3560 9561 

HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
106 
WWUS54 KTSA 240038
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
738 PM CDT WED MAR 23 2016

OKC091-240048-
/O.CAN.KTSA.SV.W.0011.000000T0000Z-160324T0115Z/
MCINTOSH OK-
738 PM CDT WED MAR 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MCINTOSH COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHEASTERN OKLAHOMA.

LAT...LON 3590 9504 3564 9544 3563 9557 3569 9567
      3607 9545 3607 9513
TIME...MOT...LOC 0038Z 209DEG 52KT 3573 9553 

$$

OKC021-101-145-240115-
/O.CON.KTSA.SV.W.0011.000000T0000Z-160324T0115Z/
CHEROKEE OK-WAGONER OK-MUSKOGEE OK-
738 PM CDT WED MAR 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHWESTERN CHEROKEE...SOUTHEASTERN WAGONER AND NORTHWESTERN
MUSKOGEE COUNTIES...

AT 738 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TAFT...MOVING
NORTHEAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE...                       WAGONER...
FORT GIBSON...                    OKAY...
HULBERT...                        PORTER...
TAFT...                           TULLAHASSEE...
SEQUOYAH STATE PARK...            SUMMIT...
LOST CITY...                      

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3590 9504 3564 9544 3563 9557 3569 9567
      3607 9545 3607 9513
TIME...MOT...LOC 0038Z 209DEG 52KT 3573 9553 

HAIL...1.25IN
WIND...60MPH
 
$$
557 
WWUS54 KTSA 240048
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
748 PM CDT WED MAR 23 2016

OKC021-101-145-240115-
/O.CON.KTSA.SV.W.0011.000000T0000Z-160324T0115Z/
CHEROKEE OK-WAGONER OK-MUSKOGEE OK-
748 PM CDT WED MAR 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHWESTERN CHEROKEE...SOUTHEASTERN WAGONER AND NORTH CENTRAL
MUSKOGEE COUNTIES...

AT 747 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TULLAHASSEE...
MOVING NORTHEAST AT 70 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE...                       WAGONER...
FORT GIBSON...                    OKAY...
HULBERT...                        PORTER...
TULLAHASSEE...                    SEQUOYAH STATE PARK...
LOST CITY...                      

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3590 9504 3571 9538 3574 9551 3579 9557
      3607 9545 3607 9513
TIME...MOT...LOC 0047Z 219DEG 59KT 3585 9541 

HAIL...1.00IN
WIND...60MPH
 
$$
798 
WWUS54 KTSA 240103
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
803 PM CDT WED MAR 23 2016

OKC101-240113-
/O.CAN.KTSA.SV.W.0011.000000T0000Z-160324T0115Z/
MUSKOGEE OK-
803 PM CDT WED MAR 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MUSKOGEE COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHEASTERN OKLAHOMA.

LAT...LON 3598 9509 3591 9522 3594 9528 3600 9539
      3607 9536 3607 9513
TIME...MOT...LOC 0103Z 217DEG 59KT 3607 9520 

$$

OKC021-145-240115-
/O.CON.KTSA.SV.W.0011.000000T0000Z-160324T0115Z/
CHEROKEE OK-WAGONER OK-
803 PM CDT WED MAR 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHWESTERN CHEROKEE AND EAST CENTRAL WAGONER COUNTIES...

AT 803 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
PEGGS...MOVING NORTHEAST AT 70 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
SEQUOYAH STATE PARK...            LOST CITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3598 9509 3591 9522 3594 9528 3600 9539
      3607 9536 3607 9513
TIME...MOT...LOC 0103Z 217DEG 59KT 3607 9520 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 6:08 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Mar 23, 6:08 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
608 PM CDT WED MAR 23 2016

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
MVFR to VFR conditions are expected through tonight at all area
TAF sites with scattered thunderstorms affecting the western Arkansas
TAF sites from 02-06z. KMLC will see the potential for thunderstorms
from 00-03z. VFR conditions are expected for much of Thursday.

&&

.PREV DISCUSSION... /ISSUED 252 PM CDT WED MAR 23 2016/

DISCUSSION...
Fire and severe weather concerns dominate the forecast for the
next 6 to 9 hours, with a dryline sitting just west of the
forecast area and a cold front moving through the panhandle
region. Substantial CU field has developed across eastern Oklahoma
in the axis of best low level moisture. To the west of the CU
field, low level dew points remain in the 50s despite winds being
substantially veered, but the moisture in this area is fairly
shallow. Isolated thunderstorms could develop as early as late
afternoon, with better areal coverage likely by mid evening.
Instability and wind fields will be supportive of all modes of
severe weather, including at least some potential for supercells
and tornadoes, per model ensembles of updraft helicity. Most, if
not all, of the thunderstorm activity should be east of the
forecast area by the midnight to 1 am time frame.

On the fire weather front, relative humidities will fall quickly
following the dryline passage. Mesonet observations indicate 20
percent humidities only a county west of the forecast area, with
even lower values to the west of that. Winds will shift to a more
westerly direction following the dryline passage, with gusts
likely to approach and possibly exceed 50 mph, given what has
occurred in western Oklahoma behind the boundary. For any ongoing
fires, a wind shift and increase in speed should be expected and
prepared for. The worst fire weather conditions through early
evening will be along and west of Highway 75, with some
improvement with the loss of daytime heating this evening. Winds
should remain gusty through the night, however, which could prove
problematic for ongoing fire fights. The Wind Advisory will be
extended through 1 am tonight.

Below normal temperatures will follow the aforementioned cold
front for Thursday and Thursday night. Sub-freezing temperatures
are likely for parts of northeast Oklahoma and into northwest
Arkansas late Thursday night and into Friday morning. A Freeze
Watch will be issued for areas northeast of a Pawnee to Tahlequah
to Ozark line.

Southerly winds will return for Friday, leading to warmer
temperatures to close out the week and begin the weekend. Saturday
night and into early Sunday continues to feature higher rain
chances, but recent model runs indicate that the entire day Sunday
may not be a washout, although it still should be chilly. Another
warmup is expected early next week, with highs by Tuesday just
above normal.

&&

.TSA Watches/Warnings/Advisories...
OK...Freeze Watch from late Thursday night through Friday morning for
     OKZ054>059-061>063-068-069.

     Wind Advisory until 1 AM CDT Thursday for OKZ054>071-073.

AR...Freeze Watch from late Thursday night through Friday morning for
     ARZ001-002-010-011-019-020.

     Wind Advisory until 1 AM CDT Thursday for ARZ001-010.

&&

AVIATION...10
Hazardous weather outlook, Mar 23, 4:53 PM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
453 PM CDT WED MAR 23 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
453 PM CDT WED MAR 23 2016

...CRITICAL FIRE WEATHER CONDITIONS ONGOING NORTHEAST OKLAHOMA...
...SEVERE WEATHER POTENTIAL INCREASES THIS EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA INTO NORTHWEST ARKANSAS.
	ONSET...AFTER 7 PM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...ALONG AND EAST OF HIGHWAY 75.
	ONSET...AFTER 6 PM.

SIGNIFICANT WINDS.
	RISK...ELEVATED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...SIGNIFICANT.
	AREA...WEST OF A LINE FROM CRAIG TO MCINTOSH COUNTIES.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...ALONG AND WEST OF HIGHWAY 75.

DISCUSSION...
CRITICAL FIRE WEATHER CONDITIONS ARE ONGOING AND WILL
CONTINUE TO SPREAD EASTWARD TOWARD THE HIGHWAY 75 CORRIDOR
INTO THE EARLY EVENING HOURS.  EXTREMELY LOW HUMIDITY VALUES
AND VERY STRONG WINDS WILL CREATE DANGEROUSLY AGGRESSIVE
WILDFIRE SPREAD POTENTIAL WITHIN THIS CORRIDOR.

THUNDERSTORMS WILL INCREASE THIS EVENING ALONG AND WEST OF
A LINE FROM TULSA TO MCALESTER.  SUFFICIENT INSTABILITY AND
WIND SHEAR ARE PRESENT TO SUPPORT SEVERE WEATHER POTENTIAL
AS STORMS MOVE RAPIDLY TO THE NORTHEAST.  FURTHERMORE...
THE STRONGEST STORMS WILL POSE THE POTENTIAL FOR TORNADOES
HOWEVER CONDITIONS ARE NOT FAVORABLE FOR A WIDESPREAD OR
PROLONGED TORNADIC THREAT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
GUSTY NORTHWESTERLY WINDS WILL CONTINUE ON THURSDAY
AS THE STRONG STORM SYSTEM MOVES EAST OF THE AREA.
THE NEXT STORM SYSTEM ARRIVES OVER THE WEEKEND WITH
INCREASING THUNDERSTORM CHANCES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Mar 23, 6:57 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
657 PM CDT WED MAR 23 2016

OKZ065-066-071-240030-
OKFUSKEE OK-MCINTOSH OK-OKMULGEE OK-
657 PM CDT WED MAR 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKFUSKEE...
SOUTHEASTERN OKMULGEE AND WESTERN MCINTOSH COUNTIES UNTIL 730 PM
CDT...

AT 657 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF HANNA...MOVING NORTHEAST AT 50 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKMULGEE...                       HENRYETTA...
MORRIS...                         DEWAR...
SCHULTER...                       GRAYSON...
HANNA...                          HOFFMAN...
STIDHAM...                        RAIFORD...
LAKE EUFAULA STATE PARK...        HITCHITA...
PIERCE...                         VERNON...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 237 AND
258.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN OKLAHOMA.

LAT...LON 3564 9594 3548 9560 3519 9584 3519 9587
      3516 9588 3515 9590 3518 9599 3529 9598
      3529 9606
TIME...MOT...LOC 2357Z 204DEG 43KT 3526 9595
Special weather statement, Mar 23, 7:22 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
722 PM CDT WED MAR 23 2016

OKZ066-070-071-240100-
MUSKOGEE OK-MCINTOSH OK-OKMULGEE OK-
722 PM CDT WED MAR 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL OKMULGEE...NORTH
CENTRAL MCINTOSH AND NORTHWESTERN MUSKOGEE COUNTIES UNTIL 800 PM
CDT...

AT 722 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF COUNCIL HILL...MOVING NORTHEAST AT 50 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKTAHA...                         BOYNTON...
COUNCIL HILL...                   RENTIESVILLE...
LAKE EUFAULA STATE PARK...        WAINWRIGHT...
SUMMIT...                         HITCHITA...
JAMESVILLE...                     ERAM...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 253 AND
261.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
EASTERN OKLAHOMA.

LAT...LON 3580 9567 3565 9531 3540 9565 3550 9582
TIME...MOT...LOC 0022Z 216DEG 51KT 3552 9568

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 7:22 PM CDTSpecial Weather StatementTSAMuskogee38 min
Mar 23, 7:33 PM CDTSpecial Weather StatementTSAOkmulgee27 min
Mar 23, 7:36 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha39 min
Mar 23, 7:37 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee38 min
Mar 23, 7:57 PM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner33 min
Mar 23, 8:01 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Wagoner29 min
Mar 23, 8:05 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg40 min
Mar 23, 8:13 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha47 min
Mar 23, 8:17 PM CDTSevere Thunderstorm WarningTSAMayes, Wagoner28 min
Mar 23, 8:19 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes41 min
Mar 23, 8:33 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah42 min
Mar 23, 8:36 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes39 min
Mar 23, 8:40 PM CDTTornado WarningTSALatimer, Pushmataha35 min
Mar 23, 8:55 PM CDTSpecial Weather StatementTSAOttawa35 min
Mar 23, 9:09 PM CDTSpecial Weather StatementTSAAdair36 min
Mar 23, 9:10 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore50 min
Mar 23, 9:11 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha49 min
Mar 23, 9:13 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah47 min
Mar 23, 9:25 PM CDTAreal Flood AdvisoryTSALatimer, Pittsburg, Pushmataha4 hr
Mar 23, 9:45 PM CDTSpecial Weather StatementTSAPittsburg45 min
Mar 23, 9:54 PM CDTSpecial Weather StatementTSALeFlore51 min
Mar 23, 9:55 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha50 min
Mar 23, 10:10 PM CDTSevere Thunderstorm WarningTSALeFlore35 min
Mar 23, 10:27 PM CDTSpecial Weather StatementTSAPushmataha33 min
Mar 24, 3:09 AM CDTFreeze WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 4 more30 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.